# SDR ASAA2017092021988

- Difficulty date: September 20, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 9,777 hours, 3,200 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT,  RECALL RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  FOUND THE FLT DECK TRIM VALVE FAULT NR 2 PACK-ZONE TEMP CONTROLLER. RESET FAULT.  FOUND CONTROL CABIN TEMP SENSOR ASSY FILTER DIRTY.  RESET FAULT AND CLEANED THE TEMP SENSOR FILTER,  PERFORMED MULTIPLE PACK-ZONE TEMP BITES,  NO DEFECTS NOTED. RAN RT PACK HOT & COLD MULTIPLE TIMES,  NO DEFECTS NOTED.  NO HISTORY 60 DAYS IAW AMM 21-61-06.
